# SDR DALA2020031001772

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,324 hours, 26,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 1520707) R/H #4 PASSENGER DOOR LWR GATE HAS CORROSION. CORRECTIVE ACTION: R/R'D LOWER GATE ON R4 DOOR IAW B757 SRM. RIG CHECK GOOD.
